Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Getting headache, pain in arm, leg and thigh. Taking ibuprofen. Could this be due to nerve damage?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
4 weeks today post lap-choly. No pain from the actual lap-choly, but have had excruciating leg, thigh and arm pain (right side,) and in addition starting last week what I'm calling 'spot' headaches. They last for about 30 seconds in one spot, but in different areas of my head. Have been checked for blood clots in both legs, arm and neck - all negative, but the pain still exists. Is this nerve damage? Concerned that now am getting headaches. Twice have had 'star/electrical' blast in my head at the start of a headache near my ear-just at the bottom of my eye socket on the right side. Chest pain (much like my gallbladder attacks, have ceased mostly - though occasional flare. Again, most of this occuring on the right. Ideas? Just started taking ibuprofen again last per ER physicians suggestion.
Posted Wed, 30 Jan 2013 in Brain and Spine
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
After a major surgery, it takes 6-8 weeks for the body to come back to normal. The symptoms that you are experiencing are not likely to be related to a nerve damage. An electrolyte imbalance or hormonal disturbance like vitamin D 3 deficiency or stress seem to be the more likely causes.
You need to start having plenty of electrolyte XXXXXXX fluids like oralyte and healthy XXXXXXX leafy vegetables. You can also get your serum electrolytes evaluated in case the symptoms are persistent. Meanwhile continue taking the mild pain killer like ibuprofen.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor